# SDR 111904N336CS1

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N336C
- Make and model: Cessna 550
- Aircraft serial: 5501095
- Aircraft time: 148 hours, 111 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE GEAR INDICATION ON APPROACH, GEAR WAS MANUALLY LOCKED DOWN USING EMERGENCY BLOWDOWN BOTTLE.  RESET PUSHED BACK PIN AND ALL FUNCTIONAL CHECKS GOOD
